| Model Number |
TP700 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Codes |
Burn(s) (1757); Skin Irritation (2076)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was excessive heating.The patient sustained a burn/skin irritation.